On the second eigenvalues of matrices associated with TCP
Berman, Abraham and Laffey, Thomas and Leizarowitz, Arie and Shorten, Robert (2006) On the second eigenvalues of matrices associated with TCP. Linear Algebra and its Applications, 416 (1). pp. 175-183. ISSN 0024-3795
We consider a convex combination of matrices that arise in the study of communication networks and the corresponding convex combination of Kronecker squares of these matrices. We show that the spectrum of the first convex combination is contained in the spectrum of the second set and that the second largest eigenvalues coincide.
Repository Staff Only: item control page